# SDR HALA2010051600216

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 92,406 hours, 17,630 cycles
- Engine: Pwa PW4062
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 6227999003
- Part serial: 11H3H
- Condition: Malfunctioned
- Location: Efis
- Part time: 26,745 hours, 5,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT LWR EFIS DISPLAY FLICKERS.  REPLACED CAPT EHSI DISPLY UNIT OPS CHCK OK IAW MM 34-22-00.  PERFORMED MCDP TEST 30 TEST PASSED.  ACFT REMAINS IN LAND 3 LMP STATUS.
